# SDR SWIA201438688

- Difficulty date: June 24, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Arm
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR LOWER CONTROL ARM CHAFED AT INBD END.  C-CHECK, BLENDED CHAFED AREAS OF RT MLG DOOR STRUT AND BELLCRANK IAW REO.
